Improved inequalities over the ones reported by J.M. Saniuk and I.B. Rhodes (1987) in the above mentioned paper (ibid., vol.32, p.739-40, 1987) are obtained following the reasoning developed thereby. Relations are presented that demonstrate the improvement asserted by the commenter.< <ETX xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:xlink="http://www.w3.org/1999/xlink">></ETX>
No takes yet. Share an insight, caveat, or question.
Tomoya Mori (1988) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: